MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 4FR DL POWERMIDLINE FULL KIT; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 4FR DL POWERMIDLINE FULL KIT; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
 
Event or Problem Description
It was reported that the midline was placed with no incident, midline provided good blood return when assessed but then when flushed began to spray saline around the suture wings where they met the catheter.Midline was removed and replaced.
 
Event or Problem Description
It was reported that the midline was placed with no incident, midline provided good blood return when assessed but then when flushed began to spray saline around the suture wings where they met the catheter.Midline was removed and replaced.Additional information received may 1, 2023: patient admitted to the icu due to respiratory failure, on multiple drips, connected to a ventilator, very difficult venous access.Event did not involve an urgent/life threatening medical situation.Event did not interrupt treatment; clinician was able to fix the problem immediately without interrupting patient care or patient treatment.Planned medications to be infused, typical iv fluids for hydration, iv antibiotics, and iv sedatives.There was no patient harm, injury, or negative outcome as the problem was corrected immediately.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
4FR DL POWERMIDLINE FULL KIT
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16856094
Report Number3006260740-2023-01657
Device Sequence Number12455281
Product Code PND
UDI-Device Identifier00801741129278
UDI-Public(01)00801741129278
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K162900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberN/A
Device Catalogue NumberP4254108
Device Lot NumberREGV1298
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityHispanic